# SDR HEEA111185

- Difficulty date: September 11, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N972AE
- Make and model: Snias AS350B2
- Aircraft serial: 3234
- Aircraft time: 3,330 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Part number: 0292958060
- Part serial: 137B
- Condition: Odor
- Location: Fuel System
- Part time: 676 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FUEL ODOR IN CABIN DURING CLIMBOUT.  MAINTENANCE REPLACED THE ADJUSTED VALVE ASSY.
